| Model Number |
500001004500 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es refrigerator failed and displayed a "device not detected on bus" error message.The customer also reported that the network cable had been disconnected from the machine.The customer tried to reboot and recover, but the issue persisted
the customer stated that this malfunction occurred while dispensing the medication, and the user managed to get the medication from another station.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 18-jul-2019 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the helmer refrigerator was not detected on bus.A field service engineer (fse) performed troubleshooting and determined that the ethernet cable for the helmer refrigerator had become disconnected.The fse reconnected the ethernet cable, restoring communication and bringing the refrigerator back online.The pharmacy technician then completed an inventory count to verify functionality.The refrigerator operated normally, resolving the issue.The system functioned as intended after the field service engineer repaired the device.